MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Death (1802); Thrombus (2101)
Date of Event 08/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, a resolute onyx drug-eluting stents were implanted in the 2nd diagonal graft.During another procedure a second resolute onyx des was implanted in the target vessel 2nd diagonal graft.Approximately 24 months post procedure, patient death was reported.Cause of death is unknown.The investigator and sponsor assessed event is not related to device or anti-platelet medication.
 
Additional Manufacturer Narrative
Additional information: during index procedure,one resolute onyx drug-eluting stent was implanted in the 2nd diagonal graft, during a later procedure a second resolute onyx drug-eluting stent was implanted in the 2nd diagonal graft.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated death as a non-cardiac death and commented "patient had a very large aaa (abdominal aortic aneurysm), chf (congestive heart failure) and possibly st (stent thrombosis)".If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Patient has a cec identified stent thrombosis, event date (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: cec adjudicated death as cardiac.Safety comment was also updated to cardiac death.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9127594
Report Number9612164-2019-04123
Device Sequence Number2503833
Product Code NIQ
UDI-Device Identifier00643169556645
UDI-Public00643169556645
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model NumberRONYX20015UX
Device Catalogue NumberRONYX20015UX
Device Lot Number0009012785
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer09/30/2019
03/05/2020
03/05/2020
03/27/2020
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date10/14/2019
03/13/2020
03/19/2020
04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age88 YR
Patient Weight78